# SDR SIMA20251014004

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17085252003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 86 BETWEEN STR 28R AND 29R IS CORRODED COMPLETELY THROUGH. (LEVEL 2 CORROSION) (MAJOR REPAIR) C/W ERS-EJ-53MR-5269
